# SDR CA150512004

- Difficulty date: February 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REQUESTED TO INVESTIGATE A POTENTIAL ACFT OVER VOLTAGE CONDITION.  IT WAS IDENTIFIED THAT THERE IS A DESIGN DEFICIENCY WITHIN SAFRAN GCU FAST OVER VOLTAGE CIRCUIT DURING SHORT CIRCUIT OCCURRENCE AT VFG NEGATIVE FIELD TERMINAL IN RANGE OF 10OHMS TO 250OHMS RESULTING IN FOV PROTECTION FAILURE 68VDC.  FAILURE SCENARIOS INCLUDE, FADEC FAILURE DUE TO EXPOSURE TO OVER VOLTAGE CONDITION V>68 V DC  DCPC FAILURE DUE TO EXPOSURE TO OVER VOLTAGE CONDITION V>68 V DC  SPDA FAILURE DUE TO EXPOSURE TO OVER VOLTAGE CONDITION V>68 V DC.
